# SDR UALA2012112106726

- Difficulty date: November 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 47,263 hours, 12,217 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT RBL 11 FROM BS 321 TO 325.  SEAT TRACK REPLACED PER SRM.
